应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
Other articles related with "34A08":
523 Samir BENDOUKHA
  Stabilization and Synchronization of Discrete-time Fractional Chaotic Systems with Non-identical Dimensions
    Acta Mathematicae Applicatae Sinica, English Serie   2021 Vol.37 (3): 523-538 [Abstract] (2) [HTML 1 KB] [PDF 803 KB] (37)
First page | Prev page | Next page | Last pagePage 1 of 1, 1 records
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9